Equifinality and preservation potential of complex eskers

Storrar, R.D., Ewertowski, M., Tomczyk, A.M. et al. (5 more authors) (2019) Equifinality and preservation potential of complex eskers. Boreas, 49 (1). pp. 211-231. ISSN 0300-9483



Copyright, Publisher and Additional Information: © 2019 Collegium Boreas. This is an author-produced version of a paper subsequently published in Boreas. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 30 August 2019
  • Published (online): 14 October 2019
  • Published: 23 December 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Geography (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 Sep 2019 14:34
Last Modified: 10 Dec 2021 13:56
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1111/bor.12414

Share / Export